# SDR USAA960497

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24553
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pylon
- Part time: 19,428 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK LOWER AFT CORNER OF PYLON SKIN ACCESS OPENING STRINGER 727 L.  CUT OUT CRACK, INSTALLED FILLER AND DOUBLER.  REPAIRED PER EA 41241.  (M)
